MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that non-reproducible, higher than expected, vitros troponin i es (tropi es) results were obtained from four patient samples from four different patients when tested using vitros tropi es lot: 6110 on a vitros 5600 integrated system.A definitive assignable cause could not be determined.A review of qc fluid performance indicates acceptable performance, and a vitros tropi es lot: 6110 issue is not a likely contributor to the event.However, the customer does not process a control fluid with a troponin i concentration at, or below the url.Therefore, the performance of the vitros tropi es reagent lot: 6110 at, or below the url concentration of 0.034 ng/ml cannot be determined and a reagent issue could not be entirely ruled out as contributing to the event.Within run precision testing was not performed on the vitros 5600 integrated system, however acceptable historical vitros tropi es lot: 6110 qc indicates that an instrument issue is not a likely contributor to the event.Pre-analytical sample processing could not be ruled out as a contributing factor.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros product tropi es, lot: 6110.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report non-reproducible, higher than expected, vitros troponin i es (tropi es) results were obtained from four patient samples from four different patients when tested using vitros tropi es lot: 6110 on a vitros 5600 integrated system.Patient 1 result of 0.067 ng/ml (>url) versus the expected result of <0.012 ng/ml (ami) versus the expected result of <0.012 ng/ml (ami) versus the expected result of <0.012 ng/ml (ami) versus the expected result of <0.012 ng/ml (

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24046676
Report Number3007111389-2026-00004
Device Sequence Number9494824
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260303(11)250410(10)6110
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Catalogue Number6802301
Device Lot Number6110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown